Existence theorems for fixed fuzzy points with closed $\alpha$-cut sets in complete metric spaces
Commun. Korean Math. Soc. 2011 Vol. 26, No. 1, 115-124
https://doi.org/10.4134/CKMS.2011.26.1.115
Published online March 1, 2011
Yeol Je Cho and Narin Petrot
Gyeongsang National University, Naresuan University
Abstract : In this paper, some fuzzy fixed point theorems for fuzzy mappings are established by considering the nonempty closed $\alpha$-cut sets. Some importance observations are also discussed. Our results clearly extend, generalize and improve the corresponding results in the literatures, which have given most of their attention to the class of fuzzy sets with nonempty compact or closed and bounded $\alpha$-cut sets.
Keywords : fuzzy point, fixed fuzzy point, fuzzy mapping, $\alpha$-cut set, orbit lower-semi continuous
MSC numbers : 47H10, 54H25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd